# SDR SWAA2013100921019

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 4,776 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY LIGHT BEZEL DAMAGED AT ROW 23.  R & R LENS IAW AMM.
